I was reading that taking Flexeril in conjunction with Zoloft may cause Serotonin Syndrome. My assumption is that this would occur if you took Flexeril every day? I was only planning on taking it once in awhile when I really needed it. I’ve been on Zoloft 50mg for 8 years. Advice would be greatly appreciated!
Yes, there is a major interaction between both meds as you point out.
Now, if the same Dr. prescribed both the antidepressant and the muscle relaxant, he/she is most likely to be aware of the potential interaction and would not put you in harms way, but if two different Drs. prescribed each medication without knowing you were on one or the other I would not take them until you inform both of the prescribers, or if you are self medicating, by that I mean the cyclobenzaprine (Flexeril), again, I would inform your Dr. that you are planning on taking the muscle relaxant once in a while, but never self medicate.
Take care, masso
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.